MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This spontaneous report was received from a physician who assisted during vacuum-induced hemorrhage control system (jada system) use via company representative (reported as clinical account manager) referring to a female patient of unknown age.The patient's historical conditions included pregnancy and cesarean section (c/s) delivery.Patient lost 2200 cubic centimeter (cc) of blood prior to vacuum-induced hemorrhage control system (jada system) being inserted.The patient's concomitant medications, and drug reactions/allergies were not reported.This report concerns 1 patient and 1 device.On (b)(6) 2022, the patient underwent insertion procedure with vacuum-induced hemorrhage control system (jada system) (strength, route of administration, lot# and expiration date were not reported) for postpartum haemorrhage (reported as 2200 cc of blood lost prior to vacuum-induced hemorrhage control system (jada system) being inserted).Placement of vacuum-induced hemorrhage control system (jada system) was confirmed with ultrasound.On (b)(6) 2022 (also reported as occurred overnight on (b)(6) 2022), once vacuum-induced hemorrhage control system (jada system) was placed, the patient continued to bleed heavily and lost 1400 cc further until vacuum-induced hemorrhage control system (jada system) was discontinued on (b)(6) 2022, 15 minutes after insertion (device ineffective).The reporter did say that she saw the suction regulator reading 60 millimeters of mercury (mm hg) and suggested they turn the suction up, but the tech said the canister was being forcefully sucked in and felt the suction may have been "up all the way" (wrong technique in device usage process).The patient had a hysterectomy to control postpartum haemorrhage.No additional information was provided at the time of report.Upon internal review, the events of "device ineffective" and "wrong technique in device usage process" were determined to be serious due to required intervention (devices).Medical device reporting criteria: serious injury.(b)(4).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15462677
Report Number3017425145-2022-00140
Device Sequence Number6880973
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale